Clenbuterol Headach...
 

Clenbuterol Headaches!  

  RSS

BigSwole33
(@bigswole33)
Active Member
Joined: 11 months ago
Posts: 5
24/06/2019 1:39 pm  

I am taking 120mcgs of clen daily, 60mcgs in the morning and 60mcgs preworkout....I pyramided up to the dosage over 1 week and get splitting freaking headaches from the clen, the headache occurs in my temple areas on both sides of my head, some times of one side sometimes on both, what is the reasoning for this and how do I make it subside, I love the clen, it has raised my core temp and can feel it working as a fat burner and makes me have a leaner look, so I dont want to stop using it.....Also on 800mg of EQ weekly and 50mg winny daily.....


Quote
needsize
(@needsize)
Trusted Member
Joined: 1 year ago
Posts: 61
24/06/2019 1:57 pm  

Most likely it is the increase in your BP. I would first try using aspirin in the morning. Seeb if that helps.


ReplyQuote
jboldman
(@jboldman)
Member Moderator
Joined: 1 year ago
Posts: 675
24/06/2019 2:18 pm  

it is just a common side effect of clen. I do not recommend using clen for reasons clearly spelled out in other posts. If you want to continue using it, reduce the dose.

jb


ReplyQuote
liftsiron
(@liftsiron)
Reputable Member
Joined: 1 year ago
Posts: 315
24/06/2019 2:45 pm  

clen causes headache even without increase in bp.

liftsiron is a fictional character and should be taken as such.


ReplyQuote
BigSwole33
(@bigswole33)
Active Member
Joined: 11 months ago
Posts: 5
24/06/2019 3:08 pm  

I have added ibuprofen with my dosages in the morning and afternoon and so far no headaches, but maybe that is because I cycled off for 2 days after 10 days on, we will see......


ReplyQuote
Share:
  
Working

Please Login or Register